# SDR DXTA2025010801822

- Difficulty date: January 3, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N238QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6129
- Aircraft time: 5,700 hours, 3,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECENDING INTO TQPF WE EXPERIENCED LOSS OF PRIMARY DOOR SEAL ON MAIN CABIN DOOR.   RESECURED BONDING JUMPER. OPS CHECK GOOD. IAW CL650 AMM 52-11-28
